# SDR IPXA10558733

- Difficulty date: February 23, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 20,864 hours, 12,656 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1100-1200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 UPON REMOVAL OF FLOOR PANEL FROM BS 1100-1200, FOUND SEAT TRACK TO HAVE CORROSION AROUND NUT PLATE HOLES BS 1160-1187, RBL 65, WL 208.  REMOVED AND REPLACE SEAT TRACK B/S 1060-1180, RBL 65, WL 208 IAW SRM 51-40-05, 51-40-08-0G, 51-40-02-0G, AND ER NR 10-1692.
